# SDR DALA2023040602721

- Difficulty date: March 31, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,483 hours, 26,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 ER/A 483952-14 / SECTION V ONE TIME INSPECTION. CORRECTIVE ACTION: REF ERA 483952-14. (2697767)
